MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number 3243
Medical Device Problem Codes Entrapment of Device (1212); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device became stuck in the lesion, and the shaft separated.A 2.0mm rotapro was selected for use in a percutaneous coronary intervention (pci) procedure of the mid left anterior descending (lad) artery.The anatomy was moderately tortuous with severe calcification and 75% stenosis.There was difficulty during removal, and the device became stuck in the lesion.The shaft separated and was removed using the microcatheter.The procedure was successfully completed with a non-bsc device.There were no patient complications reported.
 
Event or Problem Description
It was reported that the device became stuck in the lesion, and the shaft separated.A 2.0mm rotapro was selected for use in a percutaneous coronary intervention (pci) procedure of the mid left anterior descending (lad) artery.The anatomy was moderately tortuous with severe calcification and 75% stenosis.There was difficulty during removal, and the device became stuck in the lesion.The shaft separated and was removed using the microcatheter.The procedure was successfully completed with a non-bsc device.There were no patient complications reported.It was further reported that the shaft of the catheter was intentionally cut and another catheter was inserted to remove the rotapro from the body.Rotablation was performed with a 1.75mm device.

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10514370
Report Number2134265-2020-12544
Device Sequence Number3539287
Product Code MCX
UDI-Device Identifier08714729893387
UDI-Public08714729893387
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2022
Device Model Number3243
Device Catalogue Number3243
Device Lot Number0025469021
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;